# SDR UIEA2017112102278

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 83,093 hours, 17,411 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FIRE LOOP NR 2 STATUS MESSAGE.   PERFORMED A FIRE LOOP TEST IAW AMM 26-11-01,  NO DEFECTS NOTED.  OK FOR SERVICE.
